New Jersey SpeedTour

New Jersey Motorsports Park - Millville, NJ | July 29 - 31, 2022 | Course Configuration: 2.25 miles

Version 5 | Published 07/22/22 | FINAL

ALL TIMES APPROXIMATE AND SUBJECT TO CHANGE BASED ON TRACK ACTIVITY

Wednesday, July 27

8:00am-7:00pm	Participant Staging & Truck Wash	
7:00 pm	NJMP Test Day Load-In: only those participating	
	in the NJMP Test Day may load at this time.	

Thursday, July 28

8:00am-1:00pm	Participant Staging & Truck Wash
11:00am - 5:00pm	F4/FR & SVRA Registration
8:00am	NJMP Test Day Meetings
9:00am-6:00pm	NJMP Test Day: <u>click to register</u>
11:00am	Vendor Load-In
12:00pm	F4/FR Team Load-In
1:00pm	SVRA Load-In
3:00-5:30pm	F4/FR Pre-Event Tech & Tire Scanning
6:30pm	Track Walk – no wheels, only walking

Friday, July 29

7:30am - 2:00pm	F4/FR & SVRA Registration Open		
8:00am - 4:00pm	F4/FR & SVRA Tech Open		
8:30am	SVRA Test Day Drivers' Meeting – Classroom		
9:00am	Group A	Testing	
9:25am	F4 U.S.	Testing	
9:50am	Group B	Testing	
10:15am	FR Americas	Testing	
10:40am	Group A	Testing	
11:05am	F4 U.S.	Testing	
11:30am	Group B	Testing	
11:55am	FR Americas	Testing	
12:20pm	Group A	Testing	
12:45-1:45pm	LUNCH BREAK		
1:45pm	Group B	Testing	
2:10pm	Groups 1, 2, 3, 4, 5b, Miatas	Practice	
2:45pm	F4 U.S. Practice (30-mins)		
3:20pm	Groups 7, 9, 11, FDEV	Practice	
3:55pm	FR Americas Practice (30-mins)		
4:30pm	Groups 6, 8, 10, 12	Practice	
5:00pm	F4/FR Tire Scanning Deadline		
5:05pm	S2000	Practice	
5:40pm	FR Americas/F4 U.S. Standing Start Practice		
6:00pm	Track Walk – no wheels, only walking		

Saturday, July 30

8:30amF4 Drivers & Crew Chiefs Meeting - Classroom9:00amFR Drivers & Crew Chiefs Meeting - Classroom8:30am - 11:00amSVRA Tech Inspection8:30am - 4:00 pmF4/FR Tech Open
8:30am - 11:00am SVRA Tech Inspection
8:30am - 4:00 pm F4/FR Tech Open
10:00am Hagerty Cars & Caffeine Car Show
9:00am S2000 Qualifying 1
9:30am Groups 1, 2, 3, 4, 5b, Miatas Qualifying 1
10:00am FR Americas Qualifying (25-mins)
10:30am Groups 7, 9, 11, FDEV Qualifying 1
11:00am Groups 6, 8, 10, 12 Qualifying 1
11:30am F4 U.S. Qualifying (25-mins)
12:00-1:00pm LUNCH BREAK & Car Show/Track Touring Laps
(See Registration for tickets)
12:30pm Fan Walk on Grid
1:00pm FR Americas Race 1 (35-mins)
1:50pm S2000 Feature Race 1
2:25pm Groups 1, 2, 3, 4, 5b, Miatas Feature Race 1

Saturday, July 30 (continued)

<u>Saturday, July 30 (continued)</u>					
3:00pm	F4 U.S. Race 1 (30-mins)				
4:00pm	Groups 6, 8, 10, 12	Feature Race 1			
4:35pm	Groups 7, 9, 11, FDEV	Feature Race 1			
5:10pm	FR Americas Race 2 (35-mins)			
6:00pm	End of on-track activities				
<u>Sunday, July 31</u>					
8:30am - 10:30am	F4/FR & SVRA Registration				
9:00am - 10:30am	F4/FR Tech Open				
9:00am	S2000	Qualifying 2			
9:30am	F4 U.S. Race 2 (30-mins)				
10:20am	Groups 7, 9, 11, FDEV	Qualifying 2			
10:50am	Groups 1, 2, 3, 4, 5b, Miatas	Qualifying 2			
11:20am	FR Americas Race 3 (35-mins)			
12:10pm	Groups 6, 8, 10, 12	Qualifying 2			
12:40-1:40pm	LUNCH BREAK				
1:10pm	Fan Walk on Grid				
1:40pm	F4 U.S. Race 3 (30-mins)				
2:30pm	S2000	Feature Race 2			
3:05pm	Groups 7, 9, 11, FDEV	Feature Race 2			
3:40pm	Groups 1, 2, 3, 4, 5b, Miatas	Feature Race 2			
4:15pm	Groups 6, 8, 10, 12	Feature Race 2			
4:50pm	End of on-track activities				

SVRA TEST DAY GROUPS

Group A – 1, 2, 3, 4, 5b, 6, 8, 12 Group B – 5a, 7, 9, 10, 11, FDEV

You must have the correct color sticker on your car

SVRA RACE GROUPS

SVRA Groups - 1, 2, 3, 4, 5b, MiatasSVRA Groups - 6, 8, 10, 12SVRA Groups - 7, 9, 11, FDEVSVRA Groups - 52000Run Groups are Subject to Change based on entries.

F4 U.S. & FR AMERICAS NOTES

- Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.
- Tech and scales open except during Lunch and Parc Fermè
- Pre-Tech and Tire Scanning will be done at each team's paddock during these hours only. Follow ups and tires not scanned during Pre-Tech will be done at the Championship Trailer.
- Hankook Hours: TBA
- HPD Hours: TBA